# SDR P2EA00046

- Difficulty date: January 26, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FRAME DENTED AT BS 500B, BETWEEN 21L AND 25L.  REPAIRED FRAME AT BS 500B FRAME 20L TO 25L IAW SRM 51-40-3, FIG 1.  (M)
